# SDR CALA2023021300416

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 68,339 hours, 29,405 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Coupling
- Part number: 0727540
- Condition: Detached
- Location: Rh Wing Fuel Cou
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 FUELER REPORTED ACFT ARIVED WITH FUEL CAP MISSING. SN OFF CAP MISSING C192092 NOTIFIED TOMC ABOUT FUEL CAP PDA
